Generalized discrete Halanay inequalities and the asymptotic behavior of nonlinear discrete systems
0
조회
0
다운로드
1
인용
0
참고문헌
키워드
초록
In this paper, some new generalized discrete Halanay inequal- ities are established. On the basis of these new established inequalities, we obtain the attracting set and the global asymptotic stability of the nonlinear discrete systems. Our results established here extend the main results in [R. P. Agarwal, Y. H. Kim, and S. K. Sen, New discrete Halanay inequalities: stability of difference equations, Commun. Appl. Anal. 12 (2008), no. 1, 83–90] and [S. Udpin and P. Niamsup, New discrete type inequalities and global stability of nonlinear difference equations, Appl. Math. Lett. 22 (2009), no. 6, 856–859].
Abstract
In this paper, some new generalized discrete Halanay inequal- ities are established. On the basis of these new established inequalities, we obtain the attracting set and the global asymptotic stability of the nonlinear discrete systems. Our results established here extend the main results in [R. P. Agarwal, Y. H. Kim, and S. K. Sen, New discrete Halanay inequalities: stability of difference equations, Commun. Appl. Anal. 12 (2008), no. 1, 83–90] and [S. Udpin and P. Niamsup, New discrete type inequalities and global stability of nonlinear difference equations, Appl. Math. Lett. 22 (2009), no. 6, 856–859].
참고문헌 (25)
- R. P. Agarwal, "New discrete Halanay inequalities: stability of difference equations", Commun. Appl. Anal, 12(1), pp.83~90 (2008)
- R. P. Agarwal, "Advanced Topics in Difference Equations, In Mathematics and its Applications, vol. 404" (1997), Kluwer
- C. T. H. Baker, "Development and application of Halanay-type theory: Evolutionary differential and difference equations with time lag", J. Comput. Appl. Math, 234(9), pp.2663~2682 (2010)
- E. Beckenbach, "Inequalities" (1961), Springer-Verlag
- L. Berezansky, "Global dynamics of one class of nonlinear nonau- tonomous systems with time-varying delays", Nonlinear Anal, 74(18), pp.7499~7512 (2011)
- J. D. Cao, "Absolute exponential stability of recurrent neural networks with Lipschitz-continuous activation functions and time delays", Neural Networks, 17, pp.379~390 (2004)
- E. Fridman, "Robust sampled-data control of a class of semilinear parabolic systems", Automatica J. IFAC, 48(5), pp.826~836 (2012)
- K. Gopalsamy, "Stability and Oscillations in Delay Differential Equations of Population Dynamics" (1992), Kluwer Academic
- A. Halanay, "Differential Equations: Stability, Oscillations, Time Lags" (1966), Academic Press
- E. Liz, "A Note on the global stability of generalized difference equations", Appl. Math. Lett, 15(6), pp.655~659 (2002)
- E. Liz, "Existence and stability of almost periodic solutions for quasi- linear delay systems and Halanay inequality", J. Math. Anal. Appl, 248(2), pp.625~644 (2000)
- S. Mohamad, "Global exponential stability in continuous-time and discrete-time delayed bidirectional neural networks", Phys. D, 159(3), pp.233~251 (2001)
- S. Mohamad, "Exponential stability of artificial neural networks with distributed delays and large impulses", Nonlinear Anal. Real World Appl, 9(3), pp.872~888 (2008)
- P. Niamsup, "Stability of time-varying switched systems with time-varying delay", Non- linear Anal. Hybrid Syst, 3(4), pp.631~639 (2009)
- H. J. Tian, "The exponential asymptotic stability of singularly perturbed delay differential equations with a bounded lag", J. Math. Anal. Appl, 270(1), pp.143~149 (2002)
- S. Udpin, "New discrete type inequalities and global stability of nonlinear difference equations", Appl. Math. Lett, 22(6), pp.856~859 (2009)
- L. P. Wen, "Generalized Halanay inequalities for dissipativity of Volterra functional differential equations", J. Math. Anal. Appl, 347(1), pp.169~178 (2008)
- D. Y. Xu, "A new nonlinear integro-differential inequality and its application", Appl. Math. Lett, 22(11), pp.1721~1726 (2009)
- D. Y. Xu, "New results for studying a certain class of nonlinear delay differential systems", IEEE Trans. Automat. Control, 55(7), pp.1641~1645 (2010)
- D. Y. Xu, "Impulsive delay differential inequality and stability of neural networks", J. Math. Anal. Appl, 305(1), pp.107~120 (2005)
- Liguang Xu, "Exponential P-Stability of Singularly Perturbed Impulsive Stochastic Delay Differential Systems", International Journal of Control, Automation, and Systems, 9(5), pp.966~972 (2011), 제어·로봇·시스템학회
- L. G. Xu, "Mean square exponential stability analysis of impulsive stochastic switched systems with mixed delays", Comput. Math. Appl, 62(1), pp.109~117 (2011)
- L. G. Xu, "Exponential stability of nonlinear impulsive neutral integro- differential equations", Nonlinear Anal, 69(9), pp.2910~2923 (2008)
- Z. G. Yang, "Mean square exponential stability of impulsive stochastic difference equations", Appl. Math. Lett, 20(8), pp.938~945 (2007)
- H. Y. Zhao, "Periodic oscillation of discrete-time bidirectional associative memory neural networks", Neurocomputing, 70, pp.2924~2930 (2007)
